# SDR 99ZZZX2273

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VL
- Make and model: Bnorm BN2A26
- Aircraft serial: 2192
- Engine: Lyc O540E4C5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 7,793 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING NORMAL DAY OPERATION, PILOT REPORTED RIGHT ENGINE OIL LEAK.  DURING VISUAL ISPECTION, FOUND CRACKCASE CRACK BETWEEN CLYINDERS 4 AND 6.  RIGHT ENGINE CHANGE.
